MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TUBING, SUCTION, 3/16" X 10', STRAIGHT

Medline Industries, LP MEDLINE; TUBING, SUCTION, 3/16" X 10', STRAIGHT
Catalog Number OR510T
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the tubing is not staying connected to the machine.".
 
Additional Manufacturer Narrative
The account reported finding tubing not staying connected.One (1) ea was received in its original packaging for investigation; a visual and physical inspection was conducted on the provided sample, finished good production records were reviewed, and component trending was reviewed.The reported problem was not confirmed: no visible issues were identified, both sides were connected and remained securely connected with no signs of loosening or improper fit observed, and the male adaptor was able to connect to suction tubing connectors as intended.Based on customer feedback, the customer used the male adaptor to connect the tubing to the drain bag; the male adaptor is intended to connect suction tubing together and is not intended for connections between other types of equipment, and the complaint was determined to be customer misuse and not a product quality issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TUBING, SUCTION, 3/16" X 10', STRAIGHT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
abdulrahim ghaffar
three lakes drive
northfield, IL 60093--275
MDR Report Key50773178
Report Number1417592-2026-40538
Device Sequence Number9717130
Product Code GAZ
UDI-Device Identifier10888277319134
UDI-Public10888277319134
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberOR510T
Device Lot Number48625100001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/16/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown